CALCULATION OF DIFFUSION-COEFFICIENTS FOR CHAOTIC MAPS
UNSPECIFIED (1993) CALCULATION OF DIFFUSION-COEFFICIENTS FOR CHAOTIC MAPS. PHYSICA D, 65 (1-2). pp. 71-85. ISSN 0167-2789Full text not available from this repository.
A new numerical method for the calculation of diffusion coefficients of maps showing chaotic behaviour is given, based on the comparison of the dynamical process described by the map and a model diffusion process. The method presents advantages over previously used methods in that it can be used on maps with bounded chaotic regions in phase space, it can be used to model map having diffusion coefficients varying in phase space and in that it is fast and efficient. The method is tested on three well known maps: the standard map, the web map and the Fermi map, each one of which exhibits features specially chosen to make full use of the advantages of the proposed method.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||PHYSICA D|
|Publisher:||ELSEVIER SCIENCE BV|
|Date:||15 May 1993|
|Number of Pages:||15|
|Page Range:||pp. 71-85|
Actions (login required)